Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 7, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Apr 14, 2015, 10:26 AM CDT for 8 parishes in Louisiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2015, 10:26 AM CDT (15:26 UTC)
- Expired
- Apr 14, 2015, 1:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Assumption Parish, LA, Jefferson Parish, LA, Lafourche Parish, LA, Plaquemines Parish, LA, Saint Charles Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Terrebonne Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 11:06 AM CDT | FLASH FLOOD | Houma, LA | WATER COVERED NATALIE DRIVE IN HOUMA. |
| Apr 14, 1:20 PM CDT | FLASH FLOOD | Raceland, LA | *** 1 FATAL *** A 3-YEAR OLD FELL INTO A DRAINAGE CANAL AND SWEPT AWAY BY A STRONG CURRENT DUE TO FLOODING RAINS REPORTED LPSO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3222 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
767
WGUS54 KLIX 141526
FFWLIX
LAC007-051-057-075-089-093-095-109-141830-
/O.NEW.KLIX.FF.W.0007.150414T1526Z-150414T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1026 AM CDT TUE APR 14 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN ST. CHARLES PARISH IN SOUTHEASTERN LOUISIANA...
LAFOURCHE PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHEASTERN ST. JAMES PARISH IN SOUTHEASTERN LOUISIANA...
NORTHEASTERN TERREBONNE PARISH IN SOUTHEASTERN LOUISIANA...
NORTHWESTERN PLAQUEMINES PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHWESTERN ST. JOHN THE BAPTIST PARISH IN SOUTHEASTERN
LOUISIANA...
CENTRAL JEFFERSON PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHEASTERN ASSUMPTION PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 130 PM CDT
* AT 1024 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN FROM LUTCHER
THROUGH HOUMA TO DULAC. FLASH FLOODING IS LIKELY ONGOING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOUMA...THIBODAUX...CUT OFF...LAROSE...RESERVE...GRAMERCY...
LUTCHER...LOCKPORT...JEAN LAFITTE...LABADIEVILLE...DULAC...
MATHEWS...LAFITTE...BAYOU GAUCHE...RACELAND...BARATARIA...
CHAUVIN...GARYVILLE...CHACKBAY AND SCHRIEVER.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2931 9070 2952 9095 2980 9108 2994 9081
3015 9065 3014 9057 3003 9061 2988 9050
2977 9029 2971 8999
$$1 follow-up statement
632
WGUS74 KLIX 141825
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
125 PM CDT TUE APR 14 2015
LAC007-051-057-075-089-093-095-109-141833-
/O.EXP.KLIX.FF.W.0007.000000T0000Z-150414T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. CHARLES LA-LAFOURCHE LA-ST. JAMES LA-TERREBONNE LA-
PLAQUEMINES LA-ST. JOHN THE BAPTIST LA-JEFFERSON LA-ASSUMPTION LA-
125 PM CDT TUE APR 14 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN ST. CHARLES...LAFOURCHE...
SOUTHEASTERN ST. JAMES...NORTHEASTERN TERREBONNE...NORTHWESTERN
PLAQUEMINES...SOUTHWESTERN ST. JOHN THE BAPTIST...CENTRAL JEFFERSON
AND SOUTHEASTERN ASSUMPTION PARISHES WILL EXPIRE AT 130 PM CDT...
THE HEAVIEST RAIN HAS ENDED...AND ADDITIONAL FLASH FLOODING IS NO
LONGER EXPECTED. WATER LEVELS ARE EXPECTED TO RECEDE DURING THE
AFTERNOON.
LAT...LON 2931 9070 2952 9095 2980 9108 2994 9081
3015 9065 3014 9057 3003 9061 2988 9050
2977 9029 2971 8999
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 14, 8:00 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Apr 14, 8:00 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
800 AM CDT TUE APR 14 2015
...SOUNDING DISCUSSION...
AS HAS BEEN THE CASE WITH THE AIRMASS THIS WEEK... THE SOUNDING
THIS MORNING DEPICTS ANOTHER VERY MOIST AND UNSTABLE AIRMASS. CAPE
IS HIGH WITH MIXED LAYER AT 3000 J/KG AND MID LEVEL LAPSE RATES
ARE STEEP AT 6.5 C/KM. NOT MUCH SHEAR THOUGH WITH SOUTHWESTERLY
WINDS THROUGHOUT THE PROFILE. THE LOW LEVEL ENVIRONMENT IS
SATURATED TO 925 MB. PW IS 1.88 INCHES... WHICH LIKE YESTERDAY IS
ANOTHER RECORD MAX FOR TODAY IN THE SPC DAILY CLIMATOLOGY. STORMS
TODAY ARE AGAIN VERY EFFICIENT RAIN MAKERS.
KRAUTMANN
&&
.PREV DISCUSSION... /ISSUED 411 AM CDT TUE APR 14 2015/
SHORT TERM...
IF YOU ARE LOOKING FOR A BREAK IN THE RAIN DO NOT HOLD YOUR
BREATH. THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS ARE BEGINNINGTO
DEVELOP TO THE WEST JUST OUTSIDE OF OUR FORECAST AREA. EXPECT
SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP THROUGH THE
MORNING HOURS AND MOVE OVER THE FORECAST AREA. WITH PRECIPITATBLE
WATER VALUES STILL WELL ABOVE NORMAL...DEEP ONSHORE FLOW AND THE
INSTABILITY FORECAST TO BE AROUND TODAY...EXPECT SHOWERS AND
STORMS TO BE VERY EFFICIENT RAINFALL PRODUCERS. THE STORM
PREDICTION CENTER HIGHLIGHTS PORTIONS OF OUR AREA IN A MARGINAL
RISK FOR SEVERE WEATHER TODAY BUT THE MAIN ISSUE WILL BE THE HEAVY
RAINFALL...THATS NOT TO SAY THAT ONE OR TO STORMS MAY BE STRONG OR
EVEN SEVERE. THE WEATHER PREDICTION CENTER HAS SOUTHEAST LOUISIANA
AND THE MISSISSIPPI GULF COAST IN A SLIGHT RISK FOR EXCESSIVE
RAINFALL. THIS MEANS THAT HEAVY RAINFALL CAN BE EXPECTED IN THE
AREA. AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL IS POSSIBLE TODAY
OVER THE AREA ESPECIALLY IF YOU GET UNDER SOME OF THESE DEEPER
THUNDERSTORMS. HAVE NOT MADE ANY ADJUSTMENTS TO THE FLASH FLOOD
WATCH THE ONLY THING IS THAT IT MIGHT NEED TO BE EXTENDED BUT WILL
ALLOW DAY SHIFT TO SEE HOW CONVECTION EVOLVES TODAY AND WHERE THE
HEAVIEST RAINFALL OCCURS. HAVE NOT MADE MANY CHANGES IN THE SHORT
TERM. 13/MH
LONG TERM...
THIS ACTIVE WET PATTERN CONTINUES IN THE LONG RANGE. EXPECT
ANOTHER ROUND OF RAIN FOR WEDNESDAY AND THURSDAY. MODELS INDICATE
A PRETTY WET FRIDAY AS WELL...IT IS POSSIBLE THAT THE FLASH FLOOD
WATCH THATS IN PLACE TODAY COULD BE IN PLACE THROUGH FRIDAY IF YOU
TAKE MODELS AT FACE VALUE. THERE WILL BE HIGH RAIN CHANCES THROUGH
AT LEAST SATURDAY. BOTH GFS AND ECMWF SHOW THE UPPER LEVEL
TROUGH/LOW FINALLY MOVING OUT LATE THIS WEEKEND...UNTIL THEN RAIN
WILL BE IN THE FORECAST. HAVE CONTINUED THE BLENDED APPROACH FROM
LAST PACKAGE. DIURNAL TEMPERATURE TRENDS TO CONTINUE WITH NOT MUCH MORE
THAN 10-15 DEGREE SPREAD. COULD SEE A LITTLE COOLER OVERNIGHT LOWS BEGINNING
SUNDAY IN THE NORTH IF SOME DRYING WORKS IN AFTER THE UPPER LOW
PULLS OUT ON SUNDAY INTO MONDAY. 13/MH
AVIATION...
THE TAFS ARE GOING TO BE HIGHLY DEPENDENT ON CONVECTIVE
COVERAGE AND TRENDS THROUGH AT LEAST 00Z. SOME EARLY DEVELOPMENTS
ALREADY IN PROXIMITY TO KHUM AND A LARGER CLUSTER OF SHOWERS
APPROACHING KBTR...LIKELY TO BRING VARABLE CIG HEIGHTS AND VSBY THIS
MORNING THOSE LOCATIONS. HRRR MODEL BLOSSOMS PRECIPITATION OVER MUCH
OF THE AREA TO IMPACT ALL TERMINALS PRIOR TO 18Z. 24/RR
MARINE...
A PROLONGED PERIOD OF ONSHORE FLOW IS EXPECTED TO PREVAIL THROUGH
THE WEEKEND...GENERALLY AT LIGHT TO MODERATE LEVELS. A LONG FETCHED
SITUATION FROM THE YUCATAN CHANNEL GENERATES A DEEP SWELL TRAIN ON
FRIDAY THAT SHOULD BRING SEAS CLOSE TO 6 FEET IN THE OPEN
WATERS...WITH SOME 8 FOOT RANDOM WAVES IN THE OUTER WATERS THAT MAY
REQUIRE A SMALL CRAFT ADVISORY AT SOME POINT FRIDAY INTO SATURDAY.
24/RR
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE
ACTIVATION...NONE
ACTIVITIES...FLASH FLOOD WATCH.
MONITORING HEAVY RAINFALL/FLOODING POTENTIAL.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 77 65 77 66 / 80 40 60 40
BTR 77 66 79 67 / 80 40 60 40
ASD 78 67 79 68 / 80 40 60 40
MSY 78 68 79 69 / 80 40 60 40
GPT 77 69 77 70 / 70 40 60 40
PQL 79 68 79 69 / 70 40 60 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ040-046>050-
056>070-072.
GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ080>082.
GM...NONE.
&&Hazardous weather outlook, Apr 14, 5:53 AM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS LA 553 AM CDT TUE APR 14 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-142300- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 553 AM CDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL THIS MORNING AND EARLY AFTERNOON FOR MUCH OF THE OUTLOOK AREA IS EXPECTED... WHERE LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY THIS EVENING FOR LOCATIONS GENERALLY SOUTH OF THE I-10 AND I-12 CORRIDOR IN SOUTH MISSISSIPPI AND SOUTHERN LOUISIANA. AREAS OF FOG THIS MORNING MAY REDUCE VISIBILITY TO AROUND ONE- QUARTER MILE AT TIMES EARLY THIS MORNING. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS 45 TO NEAR 60 MPH FROM THE STRONGEST STORMS MAINLY THIS MORNING. FREQUENT LIGHTNING AND PERIODS OF TORRENTIAL RAINFALL WILL ALSO ACCOMPANY ANY STORMS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FLASH FLOOD WATCH MAY BE EXTENDED AND EXPANDED INTO THE LATTER PART OF THE WEEK...DEPENDING ON THE AMOUNT OF RAINFALL THAT OCCURS TODAY. A HEAVY RAIN THREAT WILL CONTINUE THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH MONDAY. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP FRIDAY AND SATURDAY DUE PRIMARILY TO HIGH SEAS IN EXCESS OF 7 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE REPORT ANY FLASH FLOODING THAT MAY OCCUR PROMPTLY TO YOUR LOCAL LAW ENFORCEMENT OR EMERGENCY MANAGEMENT AGENCY. 24/RR
In the hours before
Local storm report, Apr 14, 8:59 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
859 AM CDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM HEAVY RAIN 4 W SLIDELL 30.28N 89.84W
04/14/2015 E3.40 INCH ST. TAMMANY LA NWS EMPLOYEE
ONE HOUR ESTIMATED RAINFALL FROM COCORAHS GAUGE
0845 AM FLASH FLOOD DONALDSONVILLE 30.10N 91.00W
04/14/2015 ASCENSION LA CO-OP OBSERVER
FLOODED ROADS ON SCHOOL BUS ROUTE... ONE FOOT OF WATER ON
SAINT VINCENT ST
&&
AKLocal storm report, Apr 14, 9:17 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
917 AM CDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD 4 W SLIDELL 30.28N 89.84W
04/14/2015 ST. TAMMANY LA NWS EMPLOYEE
HALF FOOT OF STREET FLOODING IN OZONE WOODS NEIGHBORHOOD.
GROUSE ST NEAR JAY ST FLOODED 1-2 FT.
&&
AKSpecial weather statement, Apr 14, 9:22 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 922 AM CDT TUE APR 14 2015 LAZ049-050-057>060-141445- ST. JOHN THE BAPTIST-LIVINGSTON-ASCENSION-ST. JAMES-UPPER LAFOURCHE-ST. CHARLES- 922 AM CDT TUE APR 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. CHARLES... NORTHWESTERN LAFOURCHE...ST. JAMES...SOUTHERN LIVINGSTON... SOUTHWESTERN ST. JOHN THE BAPTIST AND EAST CENTRAL ASCENSION PARISHES... AT 922 AM CDT...A STRONG THUNDERSTORM WAS NEAR CONVENT...OR 13 MILES NORTH OF THIBODAUX...MOVING NORTHEAST AT 55 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RESERVE...HAHNVILLE...LAPLACE...GRAMERCY...LUTCHER...TAFT...NORTH VACHERIE...EDGARD...WALLACE...CONVENT...SOUTH VACHERIE...KILLONA... GARYVILLE...CHACKBAY AND MONTZ. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2986 9082 3002 9092 3022 9063 2996 9042 TIME...MOT...LOC 1422Z 240DEG 49KT 2999 9079
Local storm report, Apr 14, 9:37 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
937 AM CDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM FLASH FLOOD LAPLACE 30.07N 90.47W
04/14/2015 ST. JOHN THE BAPTI LA EMERGENCY MNGR
STREET FLOODING... THE CANALS ARE HIGH. ONE FOOT OF WATER
ON BELLE TERRE BLVD... AND WOODLAND DR
&&
AKSpecial weather statement, Apr 14, 9:51 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
951 AM CDT TUE APR 14 2015
MSZ080-081-141545-
HANCOCK-HARRISON-
951 AM CDT TUE APR 14 2015
...A STRONG THUNDERSTORM WILL AFFECT HARRISON AND EASTERN HANCOCK
COUNTIES...
AT 951 AM CDT...A STRONG THUNDERSTORM WAS 9 MILES NORTH OF
DIAMONDHEAD...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GULFPORT...BILOXI...LONG BEACH...ST. MARTIN...D'IBERVILLE...
SAUCIER...LYMAN...LATIMER AND GULFPORT AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3043 8893 3042 8895 3043 8899 3041 8899
3042 8898 3041 8893 3042 8891 3041 8890
3031 8929 3034 8929 3035 8927 3036 8928
3037 8931 3057 8936 3068 8899 3068 8889
3043 8888
TIME...MOT...LOC 1451Z 255DEG 21KT 3051 8931Local storm report, Apr 14, 10:07 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1007 AM CDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 4 N PICAYUNE 30.59N 89.68W
04/14/2015 PEARL RIVER MS EMERGENCY MNGR
FLOODING OF HIGHWAY 11 REPORTED IN THE OZONA AREA.
&&
FRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 5:41 AM CDT | Special Weather Statement | LIX | East Baton Rouge, Livingston, Saint Tammany, Tangipahoa, West Baton Rouge | 64 min |
| Apr 14, 5:59 AM CDT | Special Marine Warning | LIX | 31 min | |
| Apr 14, 7:29 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, East Feliciana, Iberville, Lafourche and 11 more | 3 hr |
| Apr 14, 7:54 AM CDT | Areal Flood Advisory | LIX | Saint Tammany, Tangipahoa, Washington | 2 hr |
| Apr 14, 8:11 AM CDT | Flash Flood Warning | LIX | Livingston, Saint Tammany, Tangipahoa, Washington | 3 hr |
| Apr 14, 8:36 AM CDT | Special Marine Warning | LIX | 54 min | |
| Apr 14, 8:43 AM CDT | Flash Flood Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Lafourche, Livingston and 1 more | 3 hr |
| Apr 14, 8:47 AM CDT | Special Weather Statement | LIX | Orleans | 43 min |
| Apr 14, 9:18 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint John the Baptist and 1 more | 3 hr |
| Apr 14, 9:22 AM CDT | Special Weather Statement | LIX | Saint James | 23 min |
| Apr 14, 9:29 AM CDT | Special Marine Warning | LIX | 31 min | |
| Apr 14, 10:33 AM CDT | River Flood Warning | LIX | Saint Tammany | 32 hr |
| Apr 14, 10:34 AM CDT | River Flood Warning | LIX | Saint Tammany | 47 hr |
| Apr 14, 10:51 AM CDT | Special Weather Statement | LIX | Jefferson | 24 min |
| Apr 14, 11:13 AM CDT | Special Weather Statement | LIX | Orleans | 47 min |
| Apr 14, 11:15 AM CDT | Flash Flood Warning | LIX | Livingston, Saint Tammany, Tangipahoa, Washington | 3 hr |
| Apr 14, 11:50 AM CDT | Flash Flood Warning | LIX | Ascension, Assumption, Iberville, Livingston, Saint James | 3 hr |
| Apr 14, 11:57 AM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 14, 12:00 PM CDT | Special Marine Warning | LIX | 30 min | |
| Apr 14, 12:14 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint John the Baptist | 3 hr |
| Apr 14, 12:31 PM CDT | Special Marine Warning | LIX | 29 min | |
| Apr 14, 4:53 PM CDT | Special Marine Warning | LIX | 67 min | |
| Apr 14, 4:57 PM CDT | Special Marine Warning | LIX | 33 min |
Nearby
Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.